# SDR YENA20090730084

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 20,149 hours, 7,000 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 759D000002
- Part serial: 3061
- Condition: Failed
- Location: Ac Pack
- Part time: 20,149 hours, 7,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 743 - MCO-SJU, RETURN TO MCO, EXTREME CABIN V/S FLUCTUATION IN CLIMB PLUS 2000 FT TO MINUS 1500 FT.  NO ECAM SWITCHED TO MAN SYS 1, SYS 2 WITH NO EFFECT.  CABIN PRESSURE WENT TO 9800 FT AT 370.  INITIATED DESCENT AND FLUCTUATIONS IMMEDIATELY STOPPED.  SYSTEM NORMAL FOR REST OF FLIGHT.  PERFORMED TSM 21-61-00.  REMOVED AND REPLACED PACK 1 CONTROLLER REF AMM 21-61-34 AND PACK 2 CONTROLLER PRECAUTIONARY.  PERFORMED BLEED AIR SYS TEST REF 36-11-00 AND CPC TEST REF 21-30-00.  ALL CHECKS OK.  OK FOR SERVICE.
